MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920480
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during blood aspiration prior to connection to the hemodialysis machine, blood was observed oozing from a slit approximately 0.1 cm in length in the chronic hemodialysis catheter (chdc) below the exit site.As a result, treatment was delayed.There were no reports of patient injury, harm, or adverse health consequences associated with this event other than a delay in therapy.The patient's condition was reported as fine.The affected device was removed from use and was pending replacement at a future date.No additional medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25727568
Report Number9680794-2026-00501
Device Sequence Number5738019
Product Code PPO
UDI-Device Identifier20801902195184
UDI-Public(01)20801902195184(11)250311(17)271215(10)33F25C0022
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920480
Device Catalogue NumberCS-15322-VSP
Device Lot Number33F25C0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown